# SDR DJFA2005127

- Difficulty date: August 7, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N708TA
- Make and model: Beech 400A
- Aircraft serial: RK178
- Aircraft time: 6,404 hours, 5,215 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1009196G0124
- Part serial: NA
- Condition: Ruptured
- Location: Lt Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL AS THE A/C SLOWED THROUGH 55 KTS BRAKE PRESSURE WAS LOST AND THE THRUST REVERSERS WOULD NOT DEPLOY.  THE EMERGENCY BRAKES WERE APPLIED TO STOP THE A/C.  AT THAT POINT, THE HYD PRESSURE WAS INDICATING ZERO.  WHILE AWAITING PARKING INSTRUCTIONS, THE HYD AND NITROGEN PRESSURE RETURNED TO NORMAL.  DURING A POSTFLIGHT INSPECTION THE CREW DISCOVERED THE LEFT AFT SECTION OF THE A/C WAS COVERED IN HYD FLUID.  MX DISCOVERED THE PRESSURE LINE TO THE LEFT THRUST REVERSER HAD RUPTURED.  THE PRESSURE AND RETURN LINES LEADING TO THE NR 1 ENG THRUST REVERSER WERE REPLACED.  NORMAL AND EMERGENCY SYSTEMS FOR THE BRAKES WERE BLED.  BOTH LT AND RT ENGINE DRIVEN HYD PUMPS WERE REPLACED AS A PRECAUTION.  THE A/C WAS
